# SDR DALA2018080104813

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BENTS ON INTERCOSTAL BELOW ZEE SIDE PLATE FROM STATION 500F TO 500G RBL 21 AT C1 CARGO CMPT. INTERCOSTAL WAS REPAIRED PER ERA 570434-14 REV ORIG AND ETI-37-18-456 REV 1.
